The Simulation of a Queueing System Consist of Two Parallel Heterogeneous Channels with no Waiting Line
Pure and Applied Mathematics Journal
Volume 4, Issue 5, October 2015, Pages: 216-218
Received: Aug. 17, 2015; Accepted: Aug. 27, 2015; Published: Sep. 8, 2015
Views 3775      Downloads 79
Authors
Vedat Sağlam, Department of Statistics, Ondokuz Mayıs University, Samsun, Turkey
Murat Sağır, Department of Statistics, Ondokuz Mayıs University, Samsun, Turkey
Erdinç Yücesoy, Department of Statistics, Ondokuz Mayıs University, Samsun, Turkey
Müjgan Zobu, Department of Statistics, Amasya University, Amasya, Turkey
Article Tools
Follow on us
Abstract
A queueing system with two parallel heterogenous channels without waiting is considered. In this queueing system customer arrivals are Poisson distributed with λ rate. Each customer has exponentially distributed service time with μ_k (k=1,2) parameter at k-th channel. When a customer arrives this system if both the service channels are available, the customer has service with α or β=1-α probabilities at first and second service channels respectively. If one of the service channels is available, the customer has service at this service channel or leaves the system without being served if both of the service channels are busy. We have obtained mean waiting time and mean number of customers of the system and a simulation of this system is performed.
Keywords
Heterogeneous Queueing Systems, Loss Probability, Optimization, Simulation, Markov Chain, Kolmogorov Equation, Transition Rates
To cite this article
Vedat Sağlam, Murat Sağır, Erdinç Yücesoy, Müjgan Zobu, The Simulation of a Queueing System Consist of Two Parallel Heterogeneous Channels with no Waiting Line, Pure and Applied Mathematics Journal. Vol. 4, No. 5, 2015, pp. 216-218. doi: 10.11648/j.pamj.20150405.12
References
[1]
Jackson, R. R. P., “Queueing systems with Phase-Type Service”, Operat. Res. Quart, 5, 109-120, 1954.
[2]
J. R. Artalejo and G. Choudhury, “Steady State Analysis of an M/G/1 Queue with Repeated Attempts and Two-Phase Service”, Quality Technology&Quantative Management, Vol.1, No.2, pp. 189-199, 2004.
[3]
M. Zobu, V. Sağlam, M. Sağır, E. Yücesoy and T. Zaman, “The Simulation and Minimization of Loss Probability in the Tandem Queueing with two Heterogeneous Channel”, Mathematical problems in Engineering, Vol. 2013, Article ID 529010, 4 pages, 2013.
[4]
V. Sağlam and M. Zobu, “A two-stage Queueing Model with No waiting Line between Channels”, Mathematical Problems in Engineering, Vol. 2013, Article ID 679369, 5 pages, 2013.
[5]
A. V. S. Suhasini, K. Srinivasa Rao, P. R. S. Reddy, “On parallel and series non homogeneous bulk arrival queueing model”, OPSEARCH (Oct-Dec 2013), 50(4):521-547, 2013.
[6]
N. U. Prabhu and Yixin ZHU, “Markov-modulated Queueing Systems”, Queueing System, 5 (1989) 215-246, 1989.
[7]
Frederick S. Hillier, Kut C. So, “On the optimal design of tandem queueing systems with finite buffers”, Queueing Systems 21 (1995) 245-266, 1995.
[8]
V. V. Rykov, “Monotone Control of Queueing Systems with Heterogeneous Servers”, Queueing Systems, 37, 391-403, 2001.
[9]
V. Sağlam and H. Torun, “ On Optimization of Stochastic Service System with Two Heterogeneous Channels”, International Journal of Applied Mathematics, 17, 1, 8 / 2005
[10]
Gross, D., Harris, C. M., Thompson, M. J., Shortle, F. J., Fundementals of Queueing Theory, 4th ed., John Wiley & Sons, New York, 2008.
[11]
Stewart, W. J., Probability, Markov Chains, Queues and Simulation, Princeton University Press, United Kingdom, 2009.
[12]
V. Ramaswami, “Algorithms for the Multi-Server Queue”, Commun. Statist.-Stochastic Models, 1(3), 393-417, 1985.
[13]
W. K. Grassmann, “Transient Solutions in Markovian queueing systems”, Computers & Operations Research, Volume 4, Issue 1, pages 47-53, 1977.
[14]
E. Brockmeyer, H. L. Halstrom and A. Jensen, “The life and works of A. K. Erlann.” Danish Acad. Techn. Sci, No. 2, Koben havn (Denmark), 1948.
[15]
F. Alpaslan, “On the minimization probability of loss in queue two heterogeneous channels,” Pure and Applied Mathematika Sciences, vol. 43, no. 1-2, pp. 21–25, 1996.
[16]
V. Saglam and A. Shahbazov, “Minimizing loss probability in queuing systems with heterogeneous servers,” Iranian Journal of Science and Technology, vol. 31, no. 2, pp. 199–206, 2007.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186